# SDR DALA13040323139

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FR 64 TO FR 66+5" Y765 IN AFT PAX CABIN.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG  D53472815.
